# SDR MALA050887

- Difficulty date: December 19, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 12,414 hours, 11,750 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT FAULT.  AIR RETURN TO MEM.  NO FURTHER INFO AT THIS TIME
